# SDR FDEA202010292702

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,357 hours, 31,963 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"TRAILING EDGE FLAP DISAGREE" EICAS ILLUMINATED WHEN FLAP HANDLE MOVED FROM FLAP 20 TO FLAP 25 DETENT ON SHORT FINAL.  PERFORM GO AROUND.  FLAP HANDLE MOVED TO 20 DURING GA, RAN QRH.  NO ASYMMETRY.  NO UNUSUAL ROLLING MOTIONS. FLAPS INDICATED APPROXIMATELY 22 DEGREES.  UNEVENTFUL LANDING.  ON ENGINE SHUTDOWN FLAPS INDICATED 20 DEGREES AND "TRAILING EDGE FLAP DISAGREE" EICAS  EXTINGUISHED.  PERFORMED ALL 3 FSEU BITE TEST NO CURRENT FAULTS  FOUND, FSEU 1 SHOWED FLAP DISAG LAST FLIGHT, RESET SAME.  757 FIM 27-51-FAULT TREE 805.  CHECKED ALL TRAILING EDGE FLAP TRANSMISSIONS AND FOUND LT  OUTBOARD FLAP OUTBOARD TRANSMISSION OVERLOAD INDICATOR EXTENDED.  RESET OVERLOAD INDICATOR FOR FUTURE TRAILING EDGE FLAP TRANSMISSION MONITORING.  757 FIM  27-51 FAULT 808.  RAN FLAPS THROUGH SEVERAL TIMES ALL INDICATION WERE NORMAL, NO BINDING.  ALL FLAPS OPERATIONS SMOOTH.
